# SDR P2EA2002V0016

- Difficulty date: February 18, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-INTERNAL FUSELAGE STR 16L WITH CRACK BTW BS 520 AND SCANNING LIGHT BASE.-Scaqnning ligth base at Str 16L-H repaired IAW E.O. No. B737MC53-18/02 & S/B 737-53-1145.Note: See Aeroman W/O No. 2002-90/1, VAM100 No.0322, SDA No. 239SDA019.
